Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 92, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 26, 2015, 5:55 AM CDT for Osage County, Missouri. It took effect at Jun 26, 2015, 6:53 AM CDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 5:55 AM CDT (10:55 UTC)
- In effect from
- Jun 26, 2015, 6:53 AM CDT
- Expired
- Jun 28, 2015, 8:00 AM CDT
- In force
- 49 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 14.28 ft at Jun 26, 2015, 10:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
042
WGUS43 KLSX 261055
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
555 AM CDT FRI JUN 26 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Maries River near Westphalia affecting Osage County
.This Flood Warning is a result of 2.50 inches of rain since yesterday
evening and an additional 1.00 inch of rain is expected today...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-271055-
/O.NEW.KLSX.FL.W.0092.150626T1153Z-150628T1300Z/
/WPHM7.1.ER.150626T1153Z.150627T0000Z.150627T1300Z.NO/
555 AM CDT FRI JUN 26 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Maries River near Westphalia
* At 5:16 AM Friday the stage was 8.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage this morning and continue to
rise to near 12.4 feet by this evening. The river will fall below
flood stage by tomorrow morning.
* Impact: At 12.1 feet...The north end of County Road 521 begins
flooding adjacent to the river near this height.
* Impact: At 9.0 feet...County Road 610 begins flooding near the
Indian Creek bridge near this height.
* Impact: At 8.2 feet...The Sestak Slab bridge along the south
portion of County Road 521 (near County Road 522) begins flooding
near this height. This bridge flooded during the crest of
1/30/2013 of 9.76 feet. It is 11.5 river miles upstream from the
gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/27 06/28 06/29 06/30 07/01
Maries River
Westphalia 10.0 8.37 10.3 5.1 3.7 3.2
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$3 follow-up statements
445
WGUS83 KLSX 261219
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 AM CDT FRI JUN 26 2015
...The flood warning continues for the following river in Missouri...
Maries River near Westphalia
.This Flood Warning is a result of 2.50 inches of rain since yesterday and
an additional 1.00 inch of rain is expected today...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-271219-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-150628T1424Z/
/WPHM7.1.ER.150626T1035Z.150626T1800Z.150627T1424Z.NO/
719 AM CDT FRI JUN 26 2015
The Flood Warning continues for
the Maries River near Westphalia
* At 7:00 AM Friday the stage was 12.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 14.1 feet by this
afternoon. The river will fall below flood stage tomorrow late
morning.
* Impact: At 12.1 feet...The north end of County Road 521 begins
flooding adjacent to the river near this height.
* Impact: At 9.0 feet...County Road 610 begins flooding near the
Indian Creek bridge near this height.
* Impact: At 8.2 feet...The Sestak Slab bridge along the south
portion of County Road 521 (near County Road 522) begins flooding
near this height. This bridge flooded during the crest of
1/30/2013 of 9.76 feet. It is 11.5 river miles upstream from the
gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/27 06/28 06/29 06/30 07/01
Maries River
Westphalia 10.0 12.52 10.8 5.2 3.7 3.2
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$108
WGUS83 KLSX 261904
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 PM CDT FRI JUN 26 2015
...The flood warning continues for the following river in
Missouri...
Maries River near Westphalia
.This Flood Warning is a result of recent heavy rain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-271904-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-150628T1355Z/
/WPHM7.1.ER.150626T1035Z.150626T1447Z.150627T1355Z.NO/
204 PM CDT FRI JUN 26 2015
The Flood Warning continues for
the Maries River near Westphalia
* At 1:00 PM Friday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is past crest will continue to fall.
* Impact: At 12.1 feet...The north end of County Road 521 begins
flooding adjacent to the river near this height.
* Impact: At 9.0 feet...County Road 610 begins flooding near the
Indian Creek bridge near this height.
* Impact: At 8.2 feet...The Sestak Slab bridge along the south
portion of County Road 521 (near County Road 522) begins flooding
near this height. This bridge flooded during the crest of
1/30/2013 of 9.76 feet. It is 11.5 river miles upstream from the
gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/27 06/28 06/29 06/30 07/01
Maries River
Westphalia 10.0 12.27 10.9 4.8 3.7 3.2 3.0
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
3840 9205
$$962
WGUS83 KLSX 280141
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT SAT JUN 27 2015
...The flood warning is cancelled for the following river in Missouri...
Maries River near Westphalia
.This will be the last statement for this event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-280211-
/O.CAN.KLSX.FL.W.0092.000000T0000Z-150628T1355Z/
/WPHM7.1.ER.150626T1035Z.150626T1447Z.000000T0000Z.NO/
841 PM CDT SAT JUN 27 2015
The Flood Warning is cancelled for
the Maries River near Westphalia.
* At 8 PM Saturday the stage was 3.5 feet.
* Flood stage is 10.0 feet.
* The river fell below flood stage at 3 PM Friday.
* Forecast: The river is forecast to fall to near 2.5 feet by Monday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/28 06/29 06/30 07/01 07/02
Maries River
Westphalia 10.0 3.45 3.0 2.5 2.5 2.5 2.5
&&
LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197 3840 9205What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 26, 3:26 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 26, 3:26 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
326 AM CDT Fri Jun 26 2015
.SHORT TERM: (Tonight through Friday)
Issued at 322 AM CDT Fri Jun 26 2015
Active elements of large MCS over western MO will continue to move
south and southeast early this morning while the stratiform rain
area will continue to move east. RAP and HRRR continue to support
the solution that stratiform rain area with moderate to occasionally
heavy rain will slowly move east across the CWA today. RAP as well
as the GFS/NAM show strong 850-925 moisture convergence moving from
west to east across the area with PWATS near 2 inches. Will
maintain going flash flood watch given these parameters and the
saturated soils. Both the GFS and NAM show low level moisture
convergence shifting southeast of the CWA by 00Z with the upper
trough shifting east of the CWA by 06Z. Think that that the current
end time of the flash flood watch of 00Z still is okay because the
heavy rain should have ended by then. Rain chances overnight should
be just scattered showers over the southeast half of the CWA after
midnight.
Temperatures will be much cooler today behind the front with cloudy
skies, cold air advection, and rain. Highs in most areas will only
be in the 70s.
Britt
.LONG TERM: (Tonight through Thursday)
Issued at 322 AM CDT Fri Jun 26 2015
(Saturday and Sunday)
Dry weather is expect on Saturday as subsidence sets in behind the
exiting trough. Then chances of showers and thunderstorms increases
Sunday and Sunday night as a shortwave trough dives down embedded in
the northwestly flow aloft. MUCAPES will be in the 1500-2000 J/kg
range and deep layer shear will be in the 30-40kt range which may be
sufficient to produce a few isolated severe storms.
(Monday through Thursday)
Amplified upper pattern will dominate next week with shortwave
troughs moving through the area every other day. This will keep a
chance of showers and thunderstorm in the forecast during the period
with below normal temperatures.
Britt
&&
.AVIATION: (For the 00z TAFs through 00z Friday Evening)
Issued at 640 PM CDT Thu Jun 25 2015
Complex of showers and thunderstorms will affect the metro TAF
sites over the next few hours with heavy rain accompanied by IFR
visbilities possible along with gusty northwest winds. KUIN is
likely to stay just north of most activity while KCOU will also
likely have a period of storms this evening. Still anticipating
some break late this evening/early overnight period before an
organized bout of showers/storms associated with an MCS moves
roughly along I-70. MVFR ceilings and even visibilities are likely
behind this system into Friday afternoon along with a wind shift
to the northwest.
Specifics for KSTL:
Complex of showers and thunderstorms will affect the metro TAF
sites over the next few hours with heavy rain accompanied by IFR
visbilities possible along with gusty northwest winds. Still
anticipating some break late this evening/early overnight period
before an organized bout of showers/storms associated with an MCS
moves roughly along I-70 and affect KSTL Friday morning. Lingering
showers with embedded thunder likely into early Friday afternoon.
MVFR ceilings and even visibilities are also likely behind this
system into Friday afternoon along with a wind shift to the
northwest.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through this evening FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Franklin MO-Gasconade MO-Jefferson MO-
Knox MO-Lewis MO-Lincoln MO-Marion MO-Moniteau MO-Monroe MO-
Montgomery MO-Osage MO-Pike MO-Ralls MO-Shelby MO-St.
Charles MO-St. Louis City MO-St. Louis MO-Ste. Genevieve MO-
Warren MO.
IL...FLASH FLOOD WATCH through this evening FOR Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jun 26, 5:03 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 503 AM CDT FRI JUN 26 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 503 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MODERATE TO OCCASIONAL HEAVY RAIN CAN BE EXPECTED AGAIN TODAY WHICH MAY CAUSE ADDITIONAL FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL BUT SOUTHEAST MISSOURI. THE MIDDLE FABIUS RIVER AT EWING AND POINTS ALONG THE ILLINOIS RIVER ARE CURRENTLY IN MAJOR FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY POINTS ALONG THE ILLINOIS RIVER ARE EXPECTED TO CONTINUE TO EXCEED MAJOR FLOOD STAGE THROUGH THURSDAY. ADDITIONAL MAJOR FLOODING IS FORECAST ALONG THE NORTH AND MIDDLE FABIUS RIVERS AS WELL AS THE CUIVRE RIVERS BY FRIDAY MORNING. THE MISSISSIPPI RIVER AT SAVERTON AND GRAFTON IS EXPECTED TO REACH MAJOR FLOOD STAGE OVER THE NEXT FEW DAYS. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY AND CONTINUES THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE. BRITT
In the hours before
Local storm report, Jun 26, 12:15 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM HAIL HURDLAND 40.15N 92.30W
06/25/2015 E0.25 INCH KNOX MO TRAINED SPOTTER
0240 AM HEAVY RAIN 1 ENE NOVELTY 40.02N 92.19W
06/25/2015 M2.71 INCH KNOX MO MESONET
RAINFALL SINCE MIDNIGHT. FROM MISSOURI MESONET SITE
0400 AM HEAVY RAIN 2 W NEWARK 39.99N 92.01W
06/25/2015 M3.05 INCH KNOX MO OTHER FEDERAL
TOTAL SINCE MIDNIGHT...MEASURED AT USGS RIVER GAUGE ON
HIGHWAY 156 BRIDGE OVER THE SOUTH FABIUS RIVER
0600 AM HEAVY RAIN SAVERTON 39.64N 91.27W
06/25/2015 M2.60 INCH RALLS MO CO-OP OBSERVER
L AND D22... 24 HOUR REPORT... TAKEN AT 600AM
0630 AM FLASH FLOOD 1 W EWING 40.01N 91.73W
06/25/2015 LEWIS MO DEPT OF HIGHWAYS
MISSOURI ROUTE 156 CLOSED IN BOTH DIRECTIONS DUE TO
RAPIDLY RISING WATER FROM GRASSY CREEK OVER THE ROADWAY.
0648 AM FLASH FLOOD 1 S EDINA 40.15N 92.17W
06/25/2015 KNOX MO LAW ENFORCEMENT
HWY 15 JUST SOUTH OF EDINA IS CLOSED DUE TO FLOODING.
0700 AM HEAVY RAIN EDINA 40.17N 92.17W
06/25/2015 M5.08 INCH KNOX MO CO-OP OBSERVER
0826 AM HEAVY RAIN HANNIBAL 39.71N 91.38W
06/25/2015 M3.28 INCH MARION MO CO-OP OBSERVER
24 HOUR REPORT... TAKEN AT 720AM
0828 AM HEAVY RAIN STEFFENVILLE 39.97N 91.88W
06/25/2015 M4.02 INCH LEWIS MO CO-OP OBSERVER
24 HOUR REPORT... TAKEN AT 7AM
0830 AM HEAVY RAIN PITTSFIELD 39.61N 90.81W
06/25/2015 M2.90 INCH PIKE IL CO-OP OBSERVER
24 HOUR REPORT... TAKEN AT 700AM
0830 AM HEAVY RAIN NEW LONDON 39.58N 91.40W
06/25/2015 M1.28 INCH RALLS MO EMERGENCY MNGR
24 HOUR STORM TOTAL AT 911 CENTER.
0831 AM HEAVY RAIN QUINCY 39.93N 91.39W
06/25/2015 M2.36 INCH ADAMS IL CO-OP OBSERVER
L AND D21... 24 HOUR REPORT... TAKEN AT 600AM
0930 AM FLASH FLOOD 4 NW EDINA 40.21N 92.23W
06/25/2015 KNOX MO EMERGENCY MNGR
LEVEE BREECH ALONG HIGHWAY P NEAR RAIL ROAD TRACKS.
WATER FLOODED OUT AND MADE IT TO THE SOUTH SIDE OF
EDINA.
0945 AM FLASH FLOOD EDINA 40.17N 92.17W
06/25/2015 KNOX MO EMERGENCY MNGR
WATER FROM A LEVEE BREECH CAUSED FLASH FLOODING ON THE
SOUTH SIDE OF TOWN. SEVEN BUSINESSES WERE FLOODED AS
WELL AS OTHER STRUCTURES AND ROADS.
0550 PM TSTM WND DMG BRUSSELS 38.95N 90.59W
06/25/2015 CALHOUN IL TRAINED SPOTTER
CORN FIELDS FLATTENED AND TREES AND LIMBS DOWN
0600 PM HAIL OTTERVILLE 39.05N 90.40W
06/25/2015 M0.75 INCH JERSEY IL AMATEUR RADIO
0605 PM TSTM WND DMG GOLDEN EAGLE 38.89N 90.58W
06/25/2015 CALHOUN IL TRAINED SPOTTER
CORN FIELDS FLATTENED AND TREES AND LIMBS DOWN
0610 PM TSTM WND GST 4 NNE ORCHARD FARMS 38.93N 90.42W
06/25/2015 M48 MPH ST. CHARLES MO ASOS
0625 PM HAIL WINFIELD 39.00N 90.74W
06/25/2015 E0.25 INCH LINCOLN MO TRAINED SPOTTER
MIXED WITH RAIN AND LASTED UNTIL 635 PM
0625 PM TSTM WND DMG ORCHARD FARMS 38.88N 90.45W
06/25/2015 ST. CHARLES MO EMERGENCY MNGR
TREE LIMBS DOWN
0630 PM TSTM WND GST ST. CHARLES 38.79N 90.52W
06/25/2015 E40 MPH ST. CHARLES MO AMATEUR RADIO
PAGE AND UPPER BOTTOM RD
0630 PM FLASH FLOOD BATCHTOWN 39.03N 90.65W
06/25/2015 CALHOUN IL LAW ENFORCEMENT
FOOT DEEP OF WATER ON MISSISSIPPI RIVER ROAD
0635 PM HAIL 1 E TROY 38.98N 90.96W
06/25/2015 M0.70 INCH LINCOLN MO NWS EMPLOYEE
MOSTLY PEA TO MARBLE SIZE BUT A FEW LARGER STONES
0644 PM TSTM WND GST 1 SSW HAZELWOOD 38.76N 90.37W
06/25/2015 M46 MPH ST. LOUIS MO ASOS
0649 PM HAIL FLORISSANT 38.80N 90.32W
06/25/2015 E0.70 INCH ST. LOUIS MO TRAINED SPOTTER
0649 PM TSTM WND GST FLORISSANT 38.80N 90.32W
06/25/2015 E45 MPH ST. LOUIS MO TRAINED SPOTTER
PEAS SIZE HAIL
0650 PM HAIL HETTICK 39.36N 90.04W
06/25/2015 M0.88 INCH MACOUPIN IL NWS EMPLOYEE
0655 PM HAIL TROY 38.98N 90.98W
06/25/2015 M0.88 INCH LINCOLN MO NWS EMPLOYEE
0656 PM TSTM WND GST GRANITE CITY 38.71N 90.13W
06/25/2015 E50 MPH MADISON IL TRAINED SPOTTER
0658 PM HAIL TROY 38.98N 90.98W
06/25/2015 M1.75 INCH LINCOLN MO TRAINED SPOTTER
0707 PM HAIL GRANITE CITY 38.71N 90.13W
06/25/2015 E0.25 INCH MADISON IL TRAINED SPOTTER
0708 PM HAIL GRANITE CITY 38.71N 90.13W
06/25/2015 M0.70 INCH MADISON IL TRAINED SPOTTER
0710 PM HAIL GRANITE CITY 38.71N 90.13W
06/25/2015 E0.88 INCH MADISON IL TRAINED SPOTTER
0715 PM HAIL 5 W MADISON 39.47N 92.31W
06/25/2015 M1.00 INCH MONROE MO LAW ENFORCEMENT
0717 PM HAIL GRANITE CITY 38.71N 90.13W
06/25/2015 M1.00 INCH MADISON IL TRAINED SPOTTER
0721 PM TSTM WND GST 1 ESE SAUGET 38.58N 90.15W
06/25/2015 M49 MPH ST. CLAIR IL ASOS
0722 PM TSTM WND DMG MADISON 39.47N 92.21W
06/25/2015 MONROE MO TRAINED SPOTTER
LARGE BRANCHES DOWN
0723 PM TSTM WND DMG COLLINSVILLE 38.68N 90.00W
06/25/2015 MADISON IL TRAINED SPOTTER
FOOT AND A HALF DIAMETER ASH TREE SNAPPED ABOUT 10 FEET
UP.
0725 PM HAIL 4 W GIRARD 39.45N 89.86W
06/25/2015 M1.00 INCH MACOUPIN IL TRAINED SPOTTER
0726 PM HAIL FAIRVIEW HEIGHTS 38.60N 90.00W
06/25/2015 M1.00 INCH ST. CLAIR IL AMATEUR RADIO
0730 PM HAIL CASEYVILLE 38.63N 90.03W
06/25/2015 M0.88 INCH ST. CLAIR IL TRAINED SPOTTER
0731 PM TSTM WND GST 2 N FLINT HILL 38.88N 90.86W
06/25/2015 E50 MPH ST. CHARLES MO TRAINED SPOTTER
0732 PM TSTM WND DMG PARIS 39.48N 92.00W
06/25/2015 MONROE MO LAW ENFORCEMENT
TREES AND LIMBS DOWN IN PARIS AND JUST SOUTH OF PARIS
0738 PM TSTM WND GST CAHOKIA 38.56N 90.18W
06/25/2015 E50 MPH ST. CLAIR IL TRAINED SPOTTER
0739 PM TSTM WND GST ST. JACOB 38.72N 89.77W
06/25/2015 M42 MPH MADISON IL TRAINED SPOTTER
0745 PM FLASH FLOOD MEPPEN 39.00N 90.61W
06/25/2015 CALHOUN IL TRAINED SPOTTER
ILLINOIS ROUTE 1 FLOODED TO 6 INCHES DEEP IN NUMEROUS
SPOTS BETWEEN HARDIN AND BRUSSELS. MANY LOW SPOTS
FLOODED AND NEARLY ALL SMALL CREEKS AND STREAMS OUT OF
BANKS
0753 PM TSTM WND GST 2 SW BELLEVILLE 38.51N 90.03W
06/25/2015 E50 MPH ST. CLAIR IL TRAINED SPOTTER
0755 PM HAIL BELLEVILLE 38.53N 90.00W
06/25/2015 E0.70 INCH ST. CLAIR IL TRAINED SPOTTER
POWER OUT IN PART OF TOWN NEAR HIGHWAY 15 AND FRANK
SCOTT PARKWAY.
0755 PM TSTM WND DMG BELLEVILLE 38.53N 90.00W
06/25/2015 ST. CLAIR IL TRAINED SPOTTER
POWER OUT IN PART OF TOWN NEAR HIGHWAY 15 AND FRANK
SCOTT PARKWAY.
0755 PM TSTM WND DMG MEXICO 39.17N 91.87W
06/25/2015 AUDRAIN MO EMERGENCY MNGR
LARGE TREE DOWN ON JEFFERSON ROAD
0755 PM TSTM WND DMG LADDONIA 39.24N 91.64W
06/25/2015 AUDRAIN MO EMERGENCY MNGR
STRONG WINDS OVERTURNED SEVERAL RAILROAD CARS WHICH ARE
BLOCKING INTERSECTIONS ON COUNTY ROAD 509 AND ALSO ON
LOCUST STREET
0755 PM TSTM WND DMG 2 S SANTA FE 39.34N 91.83W
06/25/2015 MONROE MO BROADCAST MEDIA
LARGE TREE DOWN
0800 PM HEAVY RAIN TROY 38.98N 90.98W
06/25/2015 M3.75 INCH LINCOLN MO MESONET
OVER 2.5 HOURS TIME AT CUIVRE RIVER GAUGE NEAR TROY.
0805 PM TSTM WND DMG WELLSVILLE 39.07N 91.57W
06/25/2015 MONTGOMERY MO LAW ENFORCEMENT
TREE SNAPPED AND FELL ONTU A HOME. TIME ESTIMATED FROM
RADAR.
0810 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
06/25/2015 BOONE MO PUBLIC
WATER OF UNKNOWN DEPTH FLOWING ACROSS EAST SMALL LANE
IN NORTHERN BOONE COUNTY...REPORT BASED ON PICTURE FROM
SOCIAL MEDIA
0810 PM TSTM WND DMG WELLSVILLE 39.07N 91.57W
06/25/2015 MONTGOMERY MO LAW ENFORCEMENT
TREES AND LIMBS DOWN
0812 PM TSTM WND GST 4 NNE ASHLAND 38.83N 92.22W
06/25/2015 M51 MPH BOONE MO ASOS
0815 PM FLASH FLOOD WINFIELD 39.00N 90.74W
06/25/2015 LINCOLN MO PUBLIC
WATER OF UNKNOWN DEPTH FLOWING ACROSS ARGENTVILLE ROAD
NORTHWEST OF WINFIELD...REPORT BASED ON PICTURE FROM
SOCIAL MEDIA
0815 PM TSTM WND DMG VANDALIA 39.31N 91.49W
06/25/2015 AUDRAIN MO EMERGENCY MNGR
TREES AND LIMBS DOWN
0815 PM TSTM WND DMG MIDDLETOWN 39.13N 91.41W
06/25/2015 MONTGOMERY MO INSURANCE COMPANY
TREES DOWN
0822 PM TSTM WND DMG FULTON 38.85N 91.95W
06/25/2015 CALLAWAY MO TRAINED SPOTTER
MULTIPLE LIMBS DOWN. SOME SIX INCHES IN DIAMETER.
0835 PM FLASH FLOOD DAVIS 39.06N 91.02W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
WATER RESCUE NEAR INTERSECTION OF ROUTES H AND BB.
0835 PM FLASH FLOOD TROY 38.98N 90.98W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
MULTIPLE WATER RESCUES WITHIN THE CITY LIMITS.
0835 PM FLASH FLOOD 4 NNW HAWK POINT 39.02N 91.16W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
WATER RESCUE NEAR INTERSECTION OF ROUTES O AND D.
0840 PM TSTM WND DMG WARRENTON 38.82N 91.14W
06/25/2015 WARREN MO LAW ENFORCEMENT
ROOF BLOWN OFF A MOBILE HOME AND TREES AND POWER LINES
DOWN
0840 PM FLASH FLOOD 5 SE OLNEY 39.03N 91.18W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
WATER RESCUE NEAR ROUTE O AND ROUTE D INTERSECTION
0846 PM FLASH FLOOD WINFIELD 39.00N 90.74W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
MHP TROOP C REPORTING SIGNFICANT FLOODING WITH WATER
RESCUES IN LINCOLN COUNTY. WINFIELD APPEARS ONE OF THE
WORST AREAS WITH HIGHWAY 79 IMPASSABLE NORTH OF HIGHWAY
47...SEVERAL CARS STUCK IN FLOOD WATERS
0855 PM FLOOD WARRENTON 38.82N 91.14W
06/25/2015 WARREN MO LAW ENFORCEMENT
CAR STUCK IN WATER UP TO THE BUMPER AT NORTH PRAIRIE
DRIVE AND STATE HIGHWAY W
0900 PM HEAVY RAIN TROY 38.98N 90.98W
06/25/2015 M5.15 INCH LINCOLN MO MESONET
RAINFALL LAST 3.5 HOURS FROM CUIVRE RIVER NEAR TROY
GAUGE. STILL RAINING.
0900 PM FLASH FLOOD TROY 38.98N 90.98W
06/25/2015 LINCOLN MO EMERGENCY MNGR
STATE ROUTE 79 WAS CLOSED DUE TO FLOODING AS WELL AS A
NUMBER OF OTHER COUNTY ROADS. AT LEAST 19 WATER RESCUES
FROM HOMES AND VEHICLES HAVE TAKEN PLACE. HARDEST HIT
ARE WINFIELD... TROY... DAVIS... HAWK POINT AND OLD
MONROE. TWENTY-FIVE PEOPLE IN OLD MONROE WERE EVACUATED
DUE TO FLOODING.
0906 PM HEAVY RAIN 6 N HAWK POINT 39.06N 91.13W
06/25/2015 M5.80 INCH LINCOLN MO TRAINED SPOTTER
STILL RAINING.
0924 PM TSTM WND GST CHESTERFIELD 38.65N 90.58W
06/25/2015 E60 MPH ST. LOUIS MO BROADCAST MEDIA
0954 PM TSTM WND GST 1 ESE SAUGET 38.58N 90.15W
06/25/2015 M51 MPH ST. CLAIR IL ASOS
&&
FGLASSLocal storm report, Jun 26, 3:21 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
321 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG WELLSVILLE 39.07N 91.57W
06/25/2015 MONTGOMERY MO PUBLIC
OFF HIGHWAY A IN WELLSVILLE. OVERTURNED TWO CAR
CARPORT...1 FENCE PANEL THROWN 10FT INTO POOL...ANOTHER
FENCE PANEL TORN THROUGH PATIO SCREEN ROOM...SCREEN ROOM
CEILING COLLAPSED FROM WEIGHT OF RAINWATER.
&&
CARNEYLocal storm report, Jun 26, 5:06 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN WINFIELD 39.00N 90.74W
06/26/2015 M5.00 INCH LINCOLN MO CO-OP OBSERVER
LOCK AND DAM25... 24 HOUR REPORT SENT AT 500AM... MOST
FELL SINCE 4PM YESTERDAY AFTERNOON
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:05 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 55 min |
| Jun 25, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 51 min |
| Jun 25, 7:31 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Lincoln, Montgomery, Pike and 1 more | 12 hr |
| Jun 25, 7:34 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 29 min |
| Jun 25, 7:38 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Ralls | 52 min |
| Jun 25, 7:45 PM CDT | Tornado Warning | LSX | Audrain, Monroe, Ralls | 30 min |
| Jun 25, 8:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike | 28 min |
| Jun 25, 8:20 PM CDT | Areal Flood Warning | LSX | Knox, Shelby | 12 hr |
| Jun 25, 8:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 40 min |
| Jun 25, 8:36 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 39 min |
| Jun 25, 8:45 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 8 days |
| Jun 25, 9:03 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren | 42 min |
| Jun 26, 12:56 AM CDT | Flash Flood Warning | LSX | Moniteau | 8 hr |
| Jun 26, 2:05 AM CDT | Flash Flood Warning | LSX | Cole | 8 hr |
| Jun 26, 3:30 AM CDT | River Flood Warning | LSX | Cole | 66 hr |
| Jun 26, 3:40 AM CDT | Flash Flood Warning | LSX | Osage | 7 hr |
| Jun 26, 6:48 AM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 6 hr |
| Jun 26, 7:30 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Lincoln, Montgomery, Pike, Saint Charles and 1 more | 12 hr |
| Jun 26, 7:43 AM CDT | Areal Flood Warning | LSX | Knox, Shelby | 12 hr |
| Jun 26, 8:34 AM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Jun 26, 8:53 AM CDT | Areal Flood Warning | LSX | Moniteau | 11 hr |
| Jun 26, 9:58 AM CDT | Areal Flood Warning | LSX | Cole | 10 hr |
| Jun 26, 10:05 AM CDT | Flash Flood Warning | LSX | Lewis, Marion | 6 hr |
| Jun 26, 3:55 PM CDT | Areal Flood Warning | LSX | Lewis, Marion | 6 hr |
| Jun 26, 5:28 PM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 24 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.